# SDR CALA2013111592971

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 41,107 hours, 17,005 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CONTROL STICK TRIGGER SWITCH IS STICKING IN TRANSMIT POSITION.  REPLACED CAPTAIN`S SIDE STICK HAND GRIP ONLY IAW MT 23-012,  OPERATIONS TEST IAW AMM.
